# SDR 97FDEA00108

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 460-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0056 008, STR 21L HAS DOUBLE AND TRIPLE DRILLED HOLES IN SIDE OF STR BETWEEN STA 460 AND 480.  REPAIRED STR 21L IAW SRM 53-10-3 FIG 1.
